Contraction in Partially Ordered Fuzzy Metric Space

Authors

  • Amit Kumar and Satya Narayan

Keywords:

.

Abstract

The aim of authors in this paper is to establish the results for generalized weakly contraction mappings in partially ordered fuzzy metric spaces. Our results generalized [1, Theorem 2.1] from metric to fuzzy metric spaces. To support and validate the results, illustrative examples are provided.

References

Agarwal, R. P., El-Gebeily, M. A., & O'Regan, D. (2008). Generalized contractions in partially ordered metric spaces. Applicable Analysis, 87(1), 109-116.

George, A., & Veeramani, P. (1997). On some results of analysis for fuzzy metric spaces. Fuzzy sets and systems, 90(3), 365-368

Downloads

Published

2024-12-01

How to Cite

Amit Kumar and Satya Narayan. (2024). Contraction in Partially Ordered Fuzzy Metric Space. Journal of Computational Analysis and Applications (JoCAAA), 33(08), 2475–2490. Retrieved from https://eudoxuspress.com/index.php/pub/article/view/2147

Issue

Section

Articles